Alert archive / Louisiana / Freeze Warnings in 2012
Freeze Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Dec 12, 2012, 2:25 PM CST for Hardin County, Jasper County, Newton County, Texas; 7 parishes in Louisiana. It took effect at Dec 13, 2012, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2012, 2:25 PM CST (20:25 UTC)
- In effect from
- Dec 13, 2012, 3:00 AM CST
- Expired
- Dec 13, 2012, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX
The radar
The Lake Charles radar (KLCH), 45 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371 WWUS74 KLCH 122025 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 225 PM CST WED DEC 12 2012 ...SUBFREEZING TEMPERATURES DURING THE OVERNIGHT HOURS... .A TRAVELING DISTURBANCE ALOFT IS USHERING IN BONE DRY AIR ACROSS THE WESTERN UPPER GULF COAST STATES. THE ATMOSPHERIC WINDOW WILL BE WIDE OPEN TONIGHT...ALLOWING SURFACE HEAT TO ESCAPE RAPIDLY INTO OUTER SPACE. LAZ027>029-TXZ180-259-260-130500- /O.NEW.KLCH.HZ.W.0005.121213T0900Z-121213T1200Z/ VERNON-RAPIDES-AVOYELLES-TYLER-NORTHERN JASPER-NORTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...WOODVILLE...COLMESNEIL...JASPER...KIRBYVILLE...NEWTON 225 PM CST WED DEC 12 2012 ...HARD FREEZE WARNING IN EFFECT FROM 3 AM TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 AM CST THURSDAY. * TEMPERATURE...25 TO 28 DEGREES. * IMPACTS...OUTDOOR PETS SHOULD BE PROTECTED OR MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ030>033-041>045-TXZ201-216-261-262-130500- /O.NEW.KLCH.FZ.W.0005.121213T0900Z-121213T1200Z/ BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-HARDIN-ORANGE-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...DE RIDDER...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE...LAKE CHARLES... SULPHUR...JENNINGS...WELSH...LAKE ARTHUR...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...BUNA... DEWEYVILLE 225 PM CST WED DEC 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 AM CST THURSDAY. * TEMPERATURE...28 TO 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
1 follow-up statement
872 WWUS74 KLCH 122357 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 557 PM CST WED DEC 12 2012 ...SUBFREEZING TEMPERATURES DURING THE OVERNIGHT HOURS... .A TRAVELING DISTURBANCE ALOFT IS USHERING IN BONE DRY AIR ACROSS THE WESTERN UPPER GULF COAST STATES. THE ATMOSPHERIC WINDOW WILL BE WIDE OPEN TONIGHT...ALLOWING SURFACE HEAT TO ESCAPE RAPIDLY INTO OUTER SPACE. LAZ052-053-055-073-074-TXZ215-131500- /O.EXB.KLCH.FZ.W.0005.121213T0900Z-121213T1500Z/ VERMILION-IBERIA-LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON- JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON... GRAND CHENIER...BEAUMONT...PORT ARTHUR 557 PM CST WED DEC 12 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. THIS FREEZE WARNING IS FOR INLAND AREAS OF THE COASTAL ZONES. FREEZING TEMPERATURES ARE NOT EXPECTED AT THE COAST. * TEMPERATURE...30 TO 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ030>033-041>045-TXZ201-216-261-262-131500- /O.EXT.KLCH.FZ.W.0005.121213T0900Z-121213T1500Z/ BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-HARDIN-ORANGE-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...DE RIDDER...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE...LAKE CHARLES... SULPHUR...JENNINGS...WELSH...LAKE ARTHUR...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY...BUNA... DEWEYVILLE 557 PM CST WED DEC 12 2012 ...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... * TEMPERATURE...28 TO 32 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ027>029-TXZ180-259-260-131200- /O.CON.KLCH.HZ.W.0005.121213T0900Z-121213T1200Z/ VERNON-RAPIDES-AVOYELLES-TYLER-NORTHERN JASPER-NORTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...WOODVILLE...COLMESNEIL...JASPER...KIRBYVILLE...NEWTON 557 PM CST WED DEC 12 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 AM CST THURSDAY... * TEMPERATURE...25 TO 28 DEGREES. * IMPACTS...OUTDOOR PETS SHOULD BE PROTECTED OR MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Dec 12, 10:58 AM CST, 3 hours 27 minutes earlier.
Area forecast discussion, Dec 12, 10:58 AM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 AM CST WED DEC 12 2012
.DISCUSSION...
18Z TAF ISSUANCE.
&&
.AVIATION...
MAINLY A WIND FORECAST...WITH N WINDS 6-8KT EXPECTED AT ALL SITES
THIS AFTERNOON...DIMINISHING TO 3 KTS OR LESS AFTER 00Z. AS THE
HIGH SLIPS A BIT EAST THU...WINDS WILL PICK UP FROM THE ENE TO E
5-7KTS AFTER 15Z. VFR EXPECTED THROUGH THE PERIOD.
DML
&&
.PREV DISCUSSION... /ISSUED 522 AM CST WED DEC 12 2012/
DISCUSSION...
FOR THE 12Z TAF PACKAGE.
AVIATION...
PASSAGE OF SHORTWAVE TROF CURRENTLY OVER EAST TEXAS WILL SCOUR OUT
MID AND HIGH LEVEL MOISTURE TODAY. LIGHT NORTHEAST WINDS WILL
PREVAIL AT THE SFC. VFR TO CONTINUE.
PREV DISCUSSION... /ISSUED 454 AM CST WED DEC 12 2012/
SYNOPSIS...
LATEST WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWS SHORTWAVE
TROF CROSSING TX. AHEAD OF THE TROF...ABUNDANT PAC MOISTURE WAS
STREAMING ACRS THE WRN GULF INTO THE SE GULF COAST
STATES...RESULTING IN SCT/BKN MID AND HIGH LVL CLOUDS MAINLY ACRS
SRN LA. AT THE SFC...HIGH PRESSURE RIDGING ACRS ARK INTO ERN TX WAS
PRODUCING NR CALM OR LT NLY WINDS OVER THE AREA. TEMPERATURES RANGED
FM THE LOWER 30S ACRS INLAND SE TX TO THE LOWER 40S ACRS
ACADIANA...WHERE CLOUDS HAVE BEEN A LITTLE MORE PREVALENT.
DISCUSSION...
THE SHORTWAVE OVER TX WILL CROSS THE AREA TODAY...WITH WEAK FLAT
RIDGING DEVELOPING ALOFT THUR INTO FRI. THE SFC HIGH WILL REMAIN
CNTRD NR WEST VA...RIDGING SW INTO ERN TX...MAINTAINING A DRY COOL
CONTINENTAL FLOW OVER THE AREA. EXPECT MOSTLY SUNNY SKIES TODAY AS
DRIER AIR MOVES INTO THE REGION BEHIND THE SHORTWAVE...WITH HIGH
TEMPS CLIMBING INTO THE MIDDLE 50S TO NR 60 THIS AFTN.
FOR TONIGHT...WINDS SHOULD AGAIN BECOME CALM AFTER SUNSET AS THE
SFC RIDGE INCHES CLOSER TO THE AREA. THIS SHOULD HELP TO SET UP
DECENT RADIATIONAL COOLING CONDITIONS WITH DRY AIR AND CLR SKIES
OVER THE AREA...ALLOWING LOW TEMPS TO FALL TO NR FREEZING ALONG
THE I-10 CORRIDOR...AND BETWEEN 28-32 DEGREES FOR AREAS NORTH OF
THE INTERSTATE. MOST OF THESE AREAS HAVE EXPERIENCED A FREEZE
ALREADY THIS SEASON...MOST RECENTLY THIS PAST TUESDAY MORNING.
AREAS ALONG AND SOUTH OF I-10 HAVE NOT EXPERIENCED A FREEZE
YET...BUT WITH TEMPS EXPECTED TO ONLY BRIEFLY DIP TO FREEZING
(MAINLY AT LOCATIONS NR THE INTERSTATE)...WILL FOREGO ISSUING A
FREEZE WARNING AND HIGHLIGHT THE POTENTIAL IN THE HWO.
THURSDAY INTO SATURDAY...A WARMING TREND WILL DEVELOP AS THE SFC
HIGH CENTER SLOWLY SHIFTS SE AND SELY WINDS RETURN TO THE AREA. IN
THE UPPER LEVELS...A TROF WILL MOVE ONSHORE OVER SRN CAL AND INTO
THE SWRN STATES...ALLOWING A SWLY FLOW TO DEVELOP ALOFT. MOISTURE
WILL INCREASE OVER THE AREA...WITH MEAN RH VALUES IN EXCESS OF 60
PERCENT AND PW BETWEEN 1.3 AND 1.5 INCHES BY SATURDAY.
SATURDAY INTO MONDAY...MODEL GUIDANCE DIFFERS IN THE STRENGTH AND
EVOLUTION OF THE UPPER LEVEL SYSTEM...BUT A GENERAL CONSENSUS
INDICATES THAT PIECES OF ENERGY WILL TVL THROUGH THE FLOW ALOFT
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. MEANWHILE...THERE IS
ALSO QUITE A BIT OF VARIATION BETWEEN THE MODELS ON THE EVOLUTION
OF ASSOCIATED SFC FEATURES. FOR THIS TIMEFRAME...LEANED TOWARD
THE ECMWF...AND BLENDED WITH HPC GUIDANCE. THIS SCENARIO WILL
BRING A WEAK FRONT THROUGH THE AREA EARLY SUNDAY...STALLING OVER
THE COASTAL WATERS SUNDAY INTO MONDAY. A SECOND STRONGER FRONT
WILL MOVE THROUGH THE AREA BY TUESDAY MORNING HELPED ALONG BY
ANOTHER SHORTWAVE ALOFT. A CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL DEVELOP FRIDAY NIGHT...AND CARRIED MORE OR LESS CHC POPS
THROUGH SUNDAY NIGHT...WITH CHANCES TAPERING OFF MONDAY INTO
TUESDAY.
ONCE THIS SECOND FRONT MOVES THROUGH...DRIER AND COOLER AIR WILL
RETURN TO THE AREA WITH TEMPS NR NORMAL TUESDAY AND WEDNESDAY.
MARINE...
MODERATE NLY FLOW WILL GRADUALLY BECOME EAST ON THURSDAY THEN SELY
BY FRIDAY AS SFC HIGH PRESSURE MOVES EAST OF THE REGION. A WEAK
COLD FRONT WILL MOVE INTO THE REGION OVER THE WEEKEND...BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME WESTERLY
LATE SUNDAY AS THE FRONT STALLS OVER THE COASTAL WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 32 62 40 66 / 0 0 10 10 10
KBPT 59 33 63 43 67 / 0 0 10 10 10
KAEX 56 29 61 35 65 / 0 0 10 10 10
KLFT 57 32 61 40 66 / 10 0 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 12, 5:15 AM CST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 AM CST WED DEC 12 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 131115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 515 AM CST WED DEC 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LIGHT FREEZE WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF THE AREA ALONG AND NORTH OF INTERSTATE 10. PRECAUTIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION...SHELTER PETS...AND BE EXTRA CAREFUL WHEN USING SPACE HEATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WARMING TREND WILL DEVELOP THURSDAY INTO THE WEEKEND. A SERIES OF LOW PRESSURE SYSTEMS WILL BEGIN TO AFFECT THE AREA FRIDAY AND CONTINUE INTO EARLY NEXT WEEK. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE BY FRIDAY NIGHT...AND PERSIST THROUGH THE WEEKEND. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-131115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 515 AM CST WED DEC 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER THE COASTAL WATERS AS NORTHERLY WINDS REMAIN AROUND 15 KNOTS. WINDS WILL DECREASE DURING THE AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA AT THIS TIME. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE OVER THE WEEKEND AS A SERIES OF DISTURBANCES CROSSES THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 2:25 PM CST | Hard Freeze Warning | LCH | Jasper, Newton, Tyler | 16 hr |
Nearby
Freeze Warnings in Louisiana, 2012Freeze Warnings in Texas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.